Singular perturbations in ergodic control of diffusions

Borkar, Vivek S. ; Gaitsgory, Vladimir (2007) Singular perturbations in ergodic control of diffusions SIAM Journal on Control and Optimization, 46 (5). pp. 1562-1577. ISSN 0363-0129

PDF - Publisher Version

Official URL:

Related URL:


Ergodic control of a non-degenerate diffusion with two time- scales is studied in the limiting case as the time-scale separation increases to infinity. It is shown that the limit problem is another ergodic control problem for the slow time-scale component alone with its dynamics averaged over the (controlled) invariant probability measures for the fast component. These measures in turn can be treated as the `effective control variable'.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial & Applied Mathematics.
Keywords:Controlled Diffusions; Two Time-scales; Singular Perturbations; Ergodic Control; Invariant Probability Measures
ID Code:5293
Deposited On:18 Oct 2010 08:28
Last Modified:16 May 2016 15:49

Repository Staff Only: item control page